Facebook Pixel

Light, short period after morning after pill?

By May 22, 2017 - 2:32am
Rate This

Hi, I took the MAP over a week ago due to paranoia. I didn't really have 'UNPROTECTED SEX' as such because he only fingered me. But I'm a huge worrier so I took it just in case he had sperm on his fingers.

Anyway, so I have irregular periods anyway (21 - 30 days) and I know the MAP can make your period different. But I exsperienced brown spotting after the pill which I expected. Then I day 21 I had what I thought was a period - it was period type blood (red) but it was a light flow. This light flow period lasted about 2 days, and now it's stopped? It wasn't spotting as it was enough to show on a panty liner and I had small blood flow clots when peeing.

However, I am now worried to whether this actually counts as my period? I read up on 'implantation bleeding' and now that's worried me - but in reality the chances of me being pregnant are slim to none.

Is this normal? Is this my period? I know the MAP can mess up your cycle and heaviness of your periods but is a short, light period normal? Any help would be appreciated thanks.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!